# SDR CALA2018111602389

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE240006
- Part serial: 1934
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE L1 PAX DOOR POST ACTUATOR DUE TO LEAKAGE. SN OFF 1934 IPC REFERENCE ACTUATOR, PAX DOOR OFF 31-5210-9-9001 1934 ON 31-5210-9-9001 0031.
